www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2185

Title: The Frobenius semiradical of a Lie algebra
Authors: OOMS, Alfons
Issue Date: 2004
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation: JOURNAL OF ALGEBRA, 273(1). p. 274-287
Notes: Univ Limburg, Dept Math, B-3590 Diepenbeek, Belgium.Ooms, AI, Univ Limburg, Dept Math, Univ Campus, B-3590 Diepenbeek, Belgium.alfons.ooms@luc.ac.be
URI: http://hdl.handle.net/1942/2185
DOI: 10.1016/j.jalgebra.2003.11.004
ISI #: 000188959600012
ISSN: 0021-8693
Category: A1
Type: Journal Contribution
Validation: ecoom, 2005
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.